I can see I'm not the only one up late at night.
I have been on Lyrica for 2 yrs. at 600 mg/day. A year ago, Cymbalta was added at 60 mg. /day. Once I got past the nausea in the beginning, I finally had relief for my feet. I have P. Neuropathy due to a low back issue where I get frequent nerve impingement. So, like you, it's for a different purpose. P. Neuropathy
Yes I go to a neurologist who tested my legs to determine what was going on. She said there is nothing I could do for it but take meds and seek pain management. She also mentioned that I could lose toes or even my feet. She suggested that it could be tied to the low back issue. But she was fairly non concerned about
it, offered no help, and basically just became my doc to renew my meds. I understand that I am not a patient that she can do any more for but a recommendation would have been nice.
I will ask the doc how high the enzymes are. I don't have a number so I do need to get this.
I can't imagine 40 yrs. with these kinds of meds. So they have helped you? I will have to look into it. Because I can't imagine having nothing for all this pain.
You have been very helpful. Thanks!